• question-icon

    Suggest treatment for anxiety and high BP

default
Posted on Wed, 19 Jul 2017 in Relationship
Question: Hi Sir,

I would like to state my condition with you, I really need a help here as my personal life is getting spoiled and I am unable to enjoy anything. I will tell you the whole story from the beginning which might help you to assess. I used to enjoy my life during young age. After marriage lot of responsibilities came to me and my experience was bad with one of the company, I was working during that time but any way, the issue here is currently or may its there since begining, I am very negative person and rarely see a positive side. I always having a pressure in my mind for one or other thing. I am having a issue with my sleep as well very less sleep i takes, may be 5 hours or 6 sometime. I met with a road accident and had slip disc and back injury and was on bed rest for few months which still gives pain. I also had an infection since december which called as choronic prostratis since I am back in XXXXXXX after living abroad for 4 years. I have got a wife and a son who is 5 and a half year old. I always feel some kind of pressure on the left chest just adjacent to the shoulder, I have done all my heart test and every things seems to be normal but I always worry about my health. I having a high bp since young age as i used to drink alot but after marriage its very much in control. I also takes anxiety tablet sometimes which also looks like stop helping me. I have started walking everyday for 2 hours almost 10 kms every day since I arrived in XXXXXXX I always worry about something in my life.

I chew tobacoo which i am trying to quit now. I also drink once in a week trying to be on a red wine.

Please help me out what should I do, I know i have to be positive but looks like i cant by my own, I tired by trying many ways.
doctor
Answered by Dr. Geeta Sundar 4 hours later
Brief Answer:
You basically have a personality problem that makes you prone to anxiety.

Detailed Answer:
Hi XXXXXXX welcome to health care magic,
I have read your history. You basically have a personality problem that makes you prone to anxiety. I am glad you are taking care of your health, keeping blood pressure under control, walking--all excellent. But I agree with Dr XXXXXXX XXXXXXX --Fluoxetine will help you a lot. But though essential at this time, this should be a temporary measure.
And let me tell you about a patient of mine with a similar personality as yours.
He used to come to me frequently for various ailments including malignant uncontrolled hypertension) and counseling. Married for five years, he was scared of having a child. He was scared of death and disability due to his frequent attacks of very high blood pressure and bleeding episodes, and keep asking why it could not be controlled by the best of doctors and innumerable tests). Then he stopped coming.
After five years he came again--looking bright and confident. I asked him what changed him and he said --'success, and being at peace with myself' . He has a healthy child now and is doing very well at work.He has learnt to accept and live with his severe blood pressure which still remained uncontrolled, and concentrate on family and work and keeping happy.
That is what you have to try for. Stop analysing your life and LIVE it. Work towards success and continue to keep your near and dear ones happy (I can see you are taking care of your father)---learn to accept things as they are and be at peace with yourself-- and you will see change.
Believe this will happen.
I hope I have helped.
Regards


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Geeta Sundar 44 minutes later
Thank you Madam, I completely agree with you that one has to learn to gain the inner peace but I don't know what I am unable to reach to this stage. I am also very fearful of taking these antidepressant tablets hence that is the reason I didn't go with Dr XXXXXXX XXXXXXX advise. Anything would you please suggest in Ayurvedic which I can take and give similar kind of results like Himalaya Mentat is one of that kind?
doctor
Answered by Dr. Geeta Sundar 11 hours later
Brief Answer:
Clonazepam that you are taking has more side effects than Fluoxetine

Detailed Answer:
Hi XXXXXXX Clonazepam that you are taking has more potential side effects than Fluoxetine which we have more experience with since we have been using longest.
Regarding Ayurvedic drugs, Himalaya mentat and Ashwagandha are more slow acting and may not give immediate results.
Results

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  High bp

doctor1 MD

I’m taking Clonidine for High BP , I was only on for 2 weeks,0.1mg (twice a day) and had every side effect. The Dr. Said to to cut back to once a...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type...

doctor1 MD

Hello Doc Request your advice here I have been experiencing high bp from past 2 monthd but it has always been fluctuating at times it is 140 /80 at...

doctor1 MD

How long can I retain a 153/100 Blood Pressure and be safe? And...? My blood pressure is 153/100 and has been like that since my Dr. visit a few...

doctor1 MD

I am a 26 year old male who has been on high blood pressure medication (enalipril 20mg) for about 5 years. Lately I have taken in interest in...

Get personalised answers from verified doctor in minutes across 80+ specialties

177 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Geeta Sundar
  • Q - Raced heart beat. Taken epidural injection, percoset and motrin. Have...

  • Q - Constipation, clear gooey discharge from vagina, discomfort in the...

  • Q - Small mole on the arm, blue bruise surrounding it, developed suddenly....

  • Q - Body pain, flu, headaches, urine incontinence, vomiting. History of...

  • Q - Sore throat, pain in the chest and arm, stiff neck. Causes?

  • Q - Medication for diarrhea

  • Q - Dry vagina, loss of sex drive, negative for menopause, anxious during...

  • Q - Feeling semi-conscious, vision problems, loss of balance. Stroke symptoms?

  • Q - Having MS, lumps on skin surface, lower back, recurring and spreading....

  • Q - Sore tongue, sore throat, tongue pain. Doctor says it is gastroparesis....

backtotop2